# SDR AU970385

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Condition: Faulty
- Location: Fuel Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL BOOST PUMP FAULTY - INVESTIGATION FOUND CHIPPED VANE WHICH CAUSED IMPELLER UNBALANCE AND WEAR TO THE VANES AND PUMP CAVITY
